# SDR IXXA060039S

- Difficulty date: September 30, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND VERTICAL STABILIZER LEADING EDGE DENTED AT STATION ZFS 121. REMOVED DAMAGE. FABRICATED FILLER AND DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED FILLER, DOUBLER AND FASTENERS WET WITH SEALANT FROM STATION ZFS 114.5 TO STATION ZFS 126. IAW SRM 55-2-1, 55-5-1, 51-1-4, 51-1-5, AND 51-1-8.
